Cite This Item

Copy Citation

MLA
Fulling, Stephen A. The American Mathematical Monthly, vol. 114, no. 7, 2007, pp. 650–653., www.jstor.org/stable/27642297. Accessed 7 July 2020.
APA
Fulling, S. (2007). The American Mathematical Monthly, 114(7), 650-653. Retrieved July 7, 2020, from www.jstor.org/stable/27642297
CHICAGO
Fulling, Stephen A. The American Mathematical Monthly 114, no. 7 (2007): 650-53. Accessed July 7, 2020. www.jstor.org/stable/27642297.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.